# SDR DALA2021112407222

- Difficulty date: November 21, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,969 hours, 38,804 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 DUE TO REPORTS OF L2 DOOR DIFFICULT TO CLOSE PLEASE INSPECT SAME FOR PROPER OPERATION. CORRECTIVE ACTION: C/W VERTICAL ADJUSTMENT OF THE DOOR. ADJ TORQUE TUBE REF B757 AMM 52-11. RPLCD FWD DOOR GIRT BAR ENGAGEMENT SPRING. ADJ GIRT BAR MECHANISM AND LINER. SEE LOG 8176953 DOOR AND GIRT BAR OPS NORMAL REF B757 AMM 52-11. (2025350)
